# SDR AWXA200301157

- Difficulty date: October 7, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,216 hours, 20,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2867
- Condition: Will Not Test
- Location: Zone 263
- Part time: 4,754 hours, 3,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE AFT LT EMERGENCY LIGHT BATTERY PACK FAILED SELF-TEST.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (13WL) AND EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
